# SDR C2XA04BT086

- Difficulty date: August 8, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Aircraft time: 15,397 hours, 13,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATL LOG SQUAWK EMERGENCY LIGHTS NOT ARMED EICAS INFLIGHT.  PERFORMED ADJUSTMENT TEST ON EMERGENCY LIGHT SYSTEM.  OPS CHECK OK IAW EMB AMM 33-50-00.
